# SDR USAA951094

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591013037
- Condition: Cracked
- Location: Pax Door Sill
- Part time: 67,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON CHECK, 1.25 INCH RUNNING FORE AND AFT AT AFT PASSENGER DOOR FLOOR SILL PLATE SUPPORT ANGLE.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 28484A AND SRM 53-05 FIG 40.  (M)
